# SDR SWAA2024061780257

- Difficulty date: April 28, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: UNKNOWN
- Condition: Broken
- Location: Slide Housing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GIRT BAR RETAINER FASTENERS ON ENTRY DOOR SCAPE SLIDE HOUSING AT FWD GALLEY AREA 2024-295196<[01] REPLACED FASTENERS LOCATED GIRT BAR RETAINER ON ENTRY DOOR SCAPE SLIDE HOUSING AT FWD GALLEY AREA IAW SRM B737-700 51-40-02 AND DWG 416A2204 SHEET 5 REV B.;[02] COMPLETED JOB
